Free Access
Volume 35, Number 6, November/December 2001
Page(s) 1159 - 1183
Published online 15 April 2002
  1. J.B. Bell, C.N. Dawson and G.R. Shubin, An unsplit higher order Godunov method for scalar conservation laws in multiple dimensions. J. Comp. Phys. 17 (1992) 1-24.
  2. R. Botchorishvili, B. Perthame and A. Vasseur, Schémas d'équilibre pour des lois de conservation scalaires avec des termes sources raides. Report No. 3891, INRIA, France (2000).
  3. C. Chainais-Hillairet, First and second order schemes for a hyperbolic equation: convergence and error estimate, in Finite Volume for Complex Applications Problems and Perspectives, Benkhaldoun and Vilsmeier, Eds., Hermes, Paris (1997) 137-144.
  4. S. Champier, T. Gallouët and R. Herbin, Convergence of an upstream finite volume scheme for a nonlinear hyperbolic equation on a triangular mesh. Numer. Math. 66 (1993) 139-157. [CrossRef] [MathSciNet]
  5. P.G. Ciarlet, The Finite Element Method for Elliptic Problems. North-Holland Publishing Company, Amsterdam, New York, Oxford (1978).
  6. B. Cockburn, On the continuity in BV of the L2-projection into finite element spaces. Math. Comp. 57 (1991) 551-561. [MathSciNet]
  7. B. Cockburn, F. Coquel and P. Le Floch, An error estimate for finite volume multidimensional conservation laws. Tech. Report No. 285 CMAPX, École Polytechnique, France (1993).
  8. B. Cockburn and C.W. Shu, The Runge-Kutta local projection discontinuous Galerkin finite element method for conservation laws: the multidimensional case. Math. Comp. 54 (1990) 545-581. [MathSciNet]
  9. P. Collella, Multidimensional upwind methods for hyperbolic conservation laws. J. Comp. Phys. 87 (1990) 171-200. [NASA ADS] [CrossRef]
  10. F. Coquel and P. Le Floch, Convergence of finite difference schemes for conservation laws in several space dimensions: the corrected antidiffusive flux approach. Math. Comp. 57 (1991) 169-210. [CrossRef] [MathSciNet]
  11. R. Dautray and J.-L. Lions, Analyse numérique et calcul numérique pour les sciences et les techniques. Masson, Paris (1984).
  12. H. Deconinck, R. Struijs and G. Bourgeois, Compact advection schemes on unstructured grids, in Computational Fluid Dynamics Lect. Ser. 1993-04, von Karman Institute, Rhode-Saint-Genèse, Belgium (1993).
  13. B. Després and F. Lagoutière, Un schéma non linéaire anti-dissipatif pour l'équation d'advection linéaire. C. R. Acad. Sci., Paris, Sér. I, Math. 328 (1999) 939-944.
  14. B. Després and F. Lagoutière, Contact discontinuity capturing schemes for linear advection and compressible gas dynamics. In preparation.
  15. R.J. DiPerna, Measure value solutions to conservation laws. Arch. Rational Mech. Anal. 88 (1985) 223-270. [CrossRef] [MathSciNet]
  16. F. Dubois and G. Mehlman, A non-parametrized entropy correction for Roe's approximate Riemann solver. Numer. Math. 73 (1996) 169-208. [CrossRef] [MathSciNet]
  17. R. Eymard, T. Gallouët and R. Herbin, Finite volume methods. Tech. Report No. 97-19, LATP, UMR 6632, Marseille, France. To appear in Handbook of Numerical Analysis, P.G. Ciarlet and J.-L. Lions, Eds., Elsevier, Amsterdam.
  18. E. Giusti, Minimal Surfaces and Functions of Bounded Variation. Birkhäuser, Basel (1984).
  19. E. Godlewski and P.-A. Raviart, Numerical approximation of hyperbolic systems of conservation laws, in Applied Mathematical Sciences 118, Springer, New York (1996).
  20. E. Godlewski and P.-A. Raviart, Hyperbolic systems of conservation laws, in Mathématiques & Applications 3-4, Ellipses, Paris (1991).
  21. H. Harten, On a class of high resolution total-variation-stable finite-difference schemes. SIAM J. Numer. Anal. 21 (1984) 1-23. [CrossRef] [MathSciNet]
  22. H. Harten, High resolution schemes for hyperbolic conservation laws. J. Comp. Phys. 49 (1983) 357-393. [NASA ADS] [CrossRef] [MathSciNet]
  23. A. Harten, S. Osher, B. Engquist and S. Chakravarthy, Some results on uniformly High Order Accurate Essentially Non-oscillatory Schemes, in Adv. Numer. Appl. Math., ICASE Report No. 86-18, J.C. South, Jr and M.Y. Hussaini, Eds. (1986) 383-436; J. Appl. Numer. Math. 2 (1986) 347-377.
  24. S.N. Kruzkov, Generalized solutions of the Cauchy problem in the large for non linear equations of first order. Dokl. Akad. Nauk SSSR 187 (1970) 29-32. English translation in Soviet Math. Dokl. 10 (1969).
  25. N.N. Kuznetzov, Finite difference schemes for multidimensional first order quasi-linear equations in classes of discontinuous functions. Probl. Math. Phys. Vych. Mat., Nauka, Moscow (1977) 181-194.
  26. F. Lagoutière, Modélisation mathématique et résolution numérique de problèmes de fluides compressibles à plusieurs constituants. Ph.D. Thesis, Université Pierre et Marie Curie, Paris (2000).
  27. R.J. LeVeque, Numerical Methods for Conservation Laws. ETHZ Zürich, Birkhäuser, Basel (1992).
  28. R.J. LeVeque, High-resolution conservative algorithms for advection in incompressible flows. SIAM J. Numer. Anal. 33 (1996) 627-665. [CrossRef] [MathSciNet]
  29. P.-L. Lions, B. Perthame and E. Tadmor, A kinetic formulation of multidimensional scalar conservation laws and related equations. J. Amer. Math. Soc. 7 (1994) 169-191.
  30. S. Osher and E. Tadmor, On the convergence of difference approximations to scalar conservation laws. Math. Comp. 50 (1988) 19-51. [NASA ADS] [CrossRef] [MathSciNet] [PubMed]
  31. P.L. Roe, Generalized formulations of TVD Lax-Wendroff schemes. ICASE Report No. 84-53, ICASE, NASA Langley Research Center, Hampton, VA (1984).
  32. P.L. Roe and D. Sidilkover, Optimum positive linear schemes for advection in two and three dimensions. SIAM J. Numer. Anal. 29 (1992) 1542-1568. [CrossRef] [MathSciNet]
  33. P.K. Sweby, High resolution schemes using flux limiters for hyperbolic conservation laws. SIAM J. Num. Anal. 21 (1984) 995-1011. [NASA ADS] [CrossRef] [MathSciNet]
  34. A. Szepessy, Convergence of a streamline diffusion finite element method for conservation law with boundary conditions. RAIRO Modél. Math. Anal. Numér. 25 (1991) 749-783. [MathSciNet]
  35. E. F. Toro, Riemann Solvers and Numerical Methods for Fluid Dynamics. Springer-Verlag, Berlin, Heidelberg, New York (1997).
  36. B. Van Leer, Towards the ultimate conservative difference scheme, V. J. Comput. Phys 32 (1979) 101-136. [NASA ADS] [CrossRef]
  37. R.S. Varga, Matrix Iterative Analysis. 2. Printing, in Prentice-Hall Series in Automatic Computation, Prentice-Hall, Inc., Englewood Cliffs, NJ (1963).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you